Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1976, Volume 44, Issue 2

Discriminating among Linear Models with Interdependent Disturbances<337:DALMWI>2.0.CO;2-I
p. 337-343

Kenneth M. Gaver, Martin S. Geisel

A Bayesian procedure for comparing linear models with non-scalar covariance matrices is developed. For the case of first order auto-regressive disturbances, an approximate expression for the error in the posterior odds due to ignoring the serial correlation is given, and it's accuracy is investigated via sampling experiments.

Log In To View Full Content